# SDR CALA2023040300963

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 70,570 hours, 30,840 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5348008224700
- Condition: Cracked
- Location: Fr68/Str22rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68, STR 22 RH, FLANGE HAS CRACK AT LOWER RADIUS, BEGINNING AT IB RADIUS EXTENDING OUT APPROX. 1.30 INCHES. "CONTACT ENGINEERI NG FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT." AD RELATED SUPPO RT TASK (AD 2022-15-05) GEN AT HAECO LCQ BY V892444 PER NR 92940 47 (20047) REQUIRING REPETITIVE INSPECTIONS. ACCOMPLISH INITIAL INSPECTION OF ECRA 5341-01380 ON OR BEFORE 50,540 TFC. ACCOMPLISH REPEAT AT RH FR68 STR22 REPAIR AREA PER PART 2A OF THE LATEST REVISION INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 TFC, THEREAFTER. REPAIRED DAMAGE AT RH FR68 STR22RH WEB/STIFFENER AT DOOR STOP 1 IAW 5341-01380, PART 1 INTERIM REPAIR. THIS IS A CAT B REPAIR CARRY APPROVED PER ECRA 5341-01380.  ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION AT RH FR68 STR22 REPAIR AREA PER PART 2A OF THE LATEST REVISION OF EC/RA 5341-01380 ON OR BEFORE 50,540 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER. RECORDS UPDATE QC QC REVIEW INIT: ON OR BEFORE 50,540 TAFC WILL ITO TO RIR (-3532) RIR: EVERY 19,700 FC....AZ/U370830
